`a`
Related Articles
1

Some useful inequalities via trace function method in Euclidean Jordan algebras

Numerical Algebra, Control and Optimization  Volume 4, Issue 1, Pages : 39 - 48, 2013

Yu-Lin Chang - (email), Chin-Yu Yang - (email)

 Abstract       References       Full Text      Related Articles

2

Error bounds for symmetric cone complementarity problems

Numerical Algebra, Control and Optimization  Volume 3, Issue 4, Pages : 627 - 641, 2013

Xin-He Miao - (email), Jein-Shan Chen - (email)

 Abstract       References       Full Text      Related Articles

3

Proximal point algorithm for nonlinear complementarity problem based on the generalized Fischer-Burmeister merit function

Journal of Industrial and Management Optimization  Volume 9, Issue 1, Pages : 153 - 169, 2012

Yu-Lin Chang - (email), Jein-Shan Chen - (email), Jia Wu - (email)

 Abstract       References       Full Text      Related Articles

4

Global and global linear convergence of smoothing algorithm for the Cartesian $P_*(\kappa)$-SCLCP

Journal of Industrial and Management Optimization  Volume 8, Issue 1, Pages : 67 - 86, 2011

Zheng-Hai Huang - (email), Nan Lu - (email)

 Abstract       References       Full Text      Related Articles

5

Finite-time Lyapunov stability analysis of evolution variational inequalities

Discrete and Continuous Dynamical Systems  Volume 31, Issue 4, Pages : 1023 - 1038, 2011

Khalid Addi - (email), Samir Adly - (email), Hassan Saoud - (email)

 Abstract       References       Full Text      Related Articles

6

A full-Newton step interior-point algorithm for symmetric cone convex quadratic optimization

Journal of Industrial and Management Optimization  Volume 7, Issue 4, Pages : 891 - 906, 2011

Yanqin Bai - (email), Lipu Zhang - (email)

 Abstract       References       Full Text      Related Articles

7

Convergence property of an interior penalty approach to pricing American option

Journal of Industrial and Management Optimization  Volume 7, Issue 2, Pages : 435 - 447, 2011

Kai Zhang - (email), Song Wang - (email)

 Abstract       References       Full Text      Related Articles

8

Smoothing Newton methods for symmetric cone linear complementarity problem with the Cartesian $P$/$P_0$-property

Journal of Industrial and Management Optimization  Volume 7, Issue 1, Pages : 53 - 66, 2011

Li-Xia Liu - (email), Sanyang Liu - (email), Chun-Feng Wang - (email)

 Abstract       References       Full Text      Related Articles

9

Smoothing Newton algorithm based on a regularized one-parametric class of smoothing functions for generalized complementarity problems over symmetric cones

Journal of Industrial and Management Optimization  Volume 6, Issue 2, Pages : 363 - 380, 2010

Xiao-Hong Liu - (email), Wei-Zhe Gu - (email)

 Abstract       Full Text      Related Articles